# SDR REXA2012041900427

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N8923B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 20,960 hours, 18,451 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP AND CENTER SLIDING BEAMS HAVE WORN SPARS FROM CUTOUT TO ROLLERS.  REPAIRED IAW BOMBARDIER REO 601R-57-52-1895.
